MAUDE Adverse Event Report: RESTOR3D, INC. ITOTAL IDENTITY CR; CRUCIATE RETAINING TOTAL KNEE REPLACEMENT

RESTOR3D, INC. ITOTAL IDENTITY CR; CRUCIATE RETAINING TOTAL KNEE REPLACEMENT
Model Number ED-08081
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the tibial implant of a total knee system was implanted in such a way that there was interference between the device and a screw in the patellar tendon, suggesting that there was excessive slope in the way the tibial implant was implanted.The device is not available for evaluation, and it is not presently clear which model or version of the device is in scope of this adverse event.Additional information that becomes available will be submitted via follow-up as it becomes available.
 
Event or Problem Description
It was reported that the tibial implant of a total knee system was implanted in such a way that there was interference between the device and a screw in the patellar tendon, suggesting that there was excessive slope in the way the tibial implant was implanted.
 
Additional Manufacturer Narrative
It was reported that the tibial implant of a total knee system was implanted in such a way that there was interference between the device and a screw in the patellar tendon, suggesting that there was excessive slope in the way the tibial implant was implanted.The device is not available for evaluation, and it is not presently clear which model or version of the device is in scope of this adverse event.Additional information that becomes available will be submitted via follow-up as it becomes available.Improper implant placement is a well-known risk of total knee replacement and could be caused by improper jig design or introperative error by the user.Discussion with the user indicates improper cut location during jig use may have been caused by misuse or improper instrument seating during surgery.Analysis of production records and design records reveals no abnormality that could have contributed to the subject adverse event.
 
Event or Problem Description

Brand Name
ITOTAL IDENTITY CR
Common Device Name
CRUCIATE RETAINING TOTAL KNEE REPLACEMENT
Manufacturer (Section D)
RESTOR3D, INC.
600 research drive
wilmington MA 01887
Manufacturer (Section G)
RESTOR3D, INC.
600 research drive
wilmington MA 01887
Manufacturer Contact
brianna prindle
4001 nc hwy 54
ste 3160
durham, NC 27709
MDR Report Key25116584
Report Number3014833750-2026-00104
Device Sequence Number16017140
Product Code MBH
UDI-Device IdentifierM572TCR1011112011
UDI-PublicM572TCR1011112011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K243768
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberED-08081
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown